# SDR 95ZZZX3239

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5241Q
- Make and model: Cessna 152
- Aircraft serial: 15285088
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Tip Failed
- Location: Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHROD TIP SEPARATION.  SECOND FAILURE ON THIS ENGINE.  TOTAL TIME 6696.  ENGINE TSMOH 366.  REMOVED PN 73806.  REPLACED WITH NEW PUSHROD PN 73806, REV A.
